# SDR AALA20060575

- Difficulty date: August 17, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS IN BIN AT SEAT ROWS 2EF AND 3EF AND 30DEF INOPERATIVE.  RESECURED LIGHT AT BINS AT SEAT ROWS 2EF AND 3EF AND 30DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
